# SDR EISA96103

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOORS VIBRATE AND FWD PANEL 'DOOR LIGHT' ON F/E PANEL NOSE GEAR DOOR LIGHTS COME ON.  305KIAS RECYCLED GEAR, SAME PROBLEM 330KIAS.  RIGGED NLG DOORS PER MM 32-22-12 AND MM 32-22-1, OPS CHECK NORMAL.  (M)
